# SDR DALA2016050803800

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Worn
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOUSING OF MID CARGO COMPARTMENT DOOR HANDLE. DAMAGE HOUSING OF MID CARGO COMPARTMENT DOOR WAS REPLACED IAW SRM 51-30-2 AND 51-30.
